# SDR CA130412015

- Difficulty date: April 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 8,202 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00504
- Condition: Failed
- Location: Deice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DIVERTED DUE TO RT OTBD STABILIZER L/E DEICE BOOT WOULD NOT DEFLATE.  ACFT WAS INBOUND THAT WAS EXPERIENCING ICING CONDITIONS.   ACFT MAINTENANCE TROUBLESHOT THE ACFT REPLACED THE VALVE-DUAL HEAT, PN 4100S005-04, SN 3237, REPLACE WITH 4100S005-04, SN 3102 IAW AMM 30-11-16.  CHECKED SERVICIABLE.
